# SDR CALA2020053101001

- Difficulty date: May 30, 2020
- Submitted: May 31, 2020
- Operation: Air carrier
- Aircraft: N77536
- Make and model: Boeing 737824
- Aircraft serial: 62766
- Aircraft time: 13,419 hours, 4,572 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A FISHY ODOR IN CABIN AND RETURNED TO FIELD.  PLEASE COMPLETE AN SDR REPORT PRIOR TO RELEASING AIRCRAFT.  HIGH POWER ENGINE RUNS HAVE BEEN ACCOMPLISHED.  UNLOCKING LOG PAGE ACCOMPLISHED ENGINE HIGH POWER RUN, APU BLEED CHECK CABIN CHECK IAW AMM 05-51-26-800-801 PAR 2E, NO ODOR NOTED.  ACCOMPLISHED INITIAL INSPECTION IAW AMM 05-51-58, NO DEFECTS NOTED.  WILL ENTER ESDR AFTER HEPA FILTERS REPLACED.
